# SDR SWIA200819569

- Difficulty date: April 29, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 33,125 hours, 46,951 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5706 - DURING CLIMB-OUT, THE LAV SMOKE DETECTOR ACTIVATED.  NO VISIBLE SMOKE REPORTED.  INSPECTED AND RAN BOTH PACK SYSTEMS WITH NO DISCREPENCIES NOTED.  OPS CHECK GOOD.
